Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Rigidity of automorphisms
and spherical CR structures


Author: Jih-Hsin Cheng
Journal: Proc. Amer. Math. Soc. 128 (2000), 1825-1832
MSC (1991): Primary 32G07; Secondary 32F40, 32C16
Published electronically: November 29, 1999
MathSciNet review: 1653441
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish Bochner-type formulas for operators related to $CR$ automorphisms and spherical $CR$ structures. From such formulas, we draw conclusions about rigidity by making assumptions on the Tanaka-Webster curvature and torsion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32G07, 32F40, 32C16

Retrieve articles in all journals with MSC (1991): 32G07, 32F40, 32C16


Additional Information

Jih-Hsin Cheng
Email: cheng@math.sinica.edu.tw

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05237-5
PII: S 0002-9939(99)05237-5
Keywords: Spherical CR structure, Tanaka-Webster curvature, pseudohermitian manifold
Received by editor(s): August 7, 1998
Published electronically: November 29, 1999
Additional Notes: Research supported in part by National Science Council grant NSC 87-2115-M-001-006 (R.O.C.).
Communicated by: Steven R. Bell
Article copyright: © Copyright 2000 American Mathematical Society